MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT OME-V200-U W/POWER CORD; OPERATION MICROSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT OME-V200-U W/POWER CORD; OPERATION MICROSCOPE
Model Number OME-V200
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A filed service engineer (fse) spoke to an olympus technical assistance center (tac) support.The fse mentioned that the video looked like it was picking up light from a device that was flashing in the room.The fse suggested swapping out the maj-2304 module.The fse confirmed that there was a potential interference issue caused by a third-party navigation system.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported that the image was flashing during an igg usage related to the ome-v200-u w/power cord.There was no image loss however, an observation of a flashing in the upper right corner of the image was seen.The event occurred during procedure and there was no patient harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 5 years since the subject device was manufactured.Based on the results of the investigation, the flashing occurred in the image due to a known electromagnetic interference with a third-party navigation system installed in the same room.The following is included in the instructions for use: ¿electromagnetic interference may occur on this instrument near equipment marked with the following symbol or other portable and mobile rf (radio frequency) communications equipment such as cellular phones.If electromagnetic interference occurs, mitigation measures may be necessary, such as reorienting or relocating this instrument, or shielding the location.¿ olympus will continue to monitor field performance for this device.

Brand Name
OME-V200-U W/POWER CORD
Common Device Name
OPERATION MICROSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17287727
Report Number3003637092-2023-00150
Device Sequence Number5510345
Product Code IZI
UDI-Device Identifier04953170395871
UDI-Public04953170395871
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOME-V200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown